Jump to content
Important Survey - Please Participate ×

Throwing up regularly and muscle pain 6 weeks after taper


[sh...]

Recommended Posts

I have finished my taper from Clonazepam about 6 weeks ago. I am experiencing nausea and throwing up regularly (probably about every 5 days). The episodes lasts about 12 hours. I cannot stop literally even if there is nothing in me. I also experience severe muscle pain in lower legs and lower arms. I am super weak and tired after these episodes. I watch what I eat, my family does not get sick so I must assume it is related to withdrawal. Anyone else had similar experiences? Is anything I should I could do?
Link to comment
Share on other sites

I had a lot of nausea but didn't throw up, I hope others will drop by with their experience.  I see Professor Ashton mentions vomiting in her manual, do you have other symptoms which might be mimicking IBS?  Reading through that symptom list sounds like benzo withdrawal symptoms.  :sick:

 

12 hours of vomiting sounds awful, are you staying hydrated during this time? 

Link to comment
Share on other sites

I have finished my taper from Clonazepam about 6 weeks ago. I am experiencing nausea and throwing up regularly (probably about every 5 days). The episodes lasts about 12 hours. I cannot stop literally even if there is nothing in me. I also experience severe muscle pain in lower legs and lower arms. I am super weak and tired after these episodes. I watch what I eat, my family does not get sick so I must assume it is related to withdrawal. Anyone else had similar experiences? Is anything I should I could do?

 

I came off of Clonazepam but luckily never had nausea. But it does sound like recovery. I wish I had a magic answer for you but healthy living with whole foods and plenty of sleep, relaxation and exercise seem to be the best medicine. Unfortunately, this can be a slow process but all of these things will speed your recovery.

 

Have you read Sofakingdone’s Four Phases? You must. Also try Benzofree.org for some great podcasts from D. E. Foster.

 

Good luck, you’ll get there

 

G

Link to comment
Share on other sites

Thank you Pamster and Give me Hope! I did have nausea on and off during the taper and random stomach flu like events such as the one I described. It is possible that food intolerance for difficult to digest food or over sensitive stomach. Really I am not eating anything heavy for a normal person, but still. Maybe just everything (including the digestive system) is too responsive even to a simple issue. Pamster you are correct Dr. Ashton mentions IBS like symptoms, I do experience bloating too, and had diarrhea previously a number of time. Even though I do not leave the house and nobody is sick in my family I am still very worried about Covid 19, not a good time to get sick (if there is ever). 

Give me Hope, I will look into the resources you recommended. I remember reading the Four Stages but I will revisit the page, maybe there is something there for this type of issue, also Bensofree.org. Thank you!

Link to comment
Share on other sites

Given your issues as you were tapering, it sounds like this is more of the same, only worse.  It's weird how it occurs every 5 days or so, it must be symptoms, no virus acts like this, right?  I can see why you're concerned, we're all hyper vigilant about our health these days and for good reason.

 

I wish I could offer you more than platitudes but I have to believe this will pass, I hate that you have to suffer for 12 hours at a time every 5 days, it sounds miserable.

 

Here is Sofa's post just in case: http://www.benzobuddies.org/forum/index.php?topic=156111.0

Link to comment
Share on other sites

I had many episodes of throwing up but it went along with diarrhea and panic attacks at the same time.
Link to comment
Share on other sites

I relied on ginger tea for my nausea. I didn't ever vomit but I did have a lot of nausea both while in tolerance and during withdrawal and recovery.

 

I found the best ginger tea is homemade. I would chop up fresh ginger and simmer it for a while. Next I would strain it.  I would sip on it throughout the day.

 

PG  :smitten:

Link to comment
Share on other sites

For me nausea was there constantly during interdose and after CT. I also vomited very often. Totally W/D. I also didn't vomit every day, but would puke at least a few times out of the week.

I found that actually keeping food in my stomach more often was more helpful, like every couple of hours I would just eat something small. It seemed worse if my stomach was completely empty.

Great job tapering and jumping! Keep going, the nausea will get better!

Link to comment
Share on other sites

PianoGirl, SouthernBelle08 thank you so much for the encouragement and the suggestions! Frequent snacking and home made ginger tea is scheduled!  :smitten:
Link to comment
Share on other sites

×
×
  • Create New...